# SDR 102803

- Difficulty date: October 27, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N102RR
- Make and model: Pilats PC1245
- Aircraft serial: 316
- Aircraft time: 2,400 hours, 1,267 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

IT WAS DISCOVERED THAT THE HALF BANK SWITCH AND THE AUTOPILOT TEST SWITCH HAVE BEEN INSTALLED INCORRECTLY SO THAT WHEN DEPRESSING EITHER SWITCH THE OTHER FUNCTION WAS PERFORMED. THE PANEL CONTROL UNIT THAT THESE ARE IN HAD JUST BEEN REPLACED AND A 8130 ISSUED BY MFG PN U1452
